MathSciNet Relay Station
MathSciNet bibliographic data
MR2047621 (2004m:34090) 34C25 (47J15 58E05)
Chen, Hongbin; Li, Yi Exact multiplicity for periodic solutions of a first-order differential equation. J. Math. Anal. Appl. 292 (2004), no. 2, 415–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement